Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

No period for 3 months, stomach pain. Taken buscopan. Had sexual intercourse. Chance of pregnancy?

Hi.. May I ask what is the percentage of being pregnant if you re not having menstruation for about 3 months? I had my last menstruation on Dec 14.. before I had it, I m 1 1/2 month delayed. My stomach really aches that time.. Its the first time that I had to be in the hospital and inject a medicine (buscopan) Since that menstruation, I never had a one again. Right now I m 3 months delayed. In that 3 months, I had an active sexual intercourse. Can you please help me. Thanks
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello,
Firstly, I would ask you to go for a complete evaluation with a specialist as you have not had a period for so long. The reason for not having a period for so long can depend on many factors and can be clarified not on paper, but only through a physical examination and investigations appropriate. You may be pregnant, hormonally imbalanced or having a premature menopause. Please get further support from your consultant. Take care.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor